# SDR NI6R201306190012

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: General aviation
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 13,324 hours, 6,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: FF
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING RETURN FLIGHT FROM A RETARDANT DROP MISSION, THE MAIN HYD SYSTEM ACCUMULATOR AIR LINE RUPTURED, RESULTING IN LOSS OF MAIN HYD SYSTEM PRESSURE INDICATION IN THE COCKPIT.  THE HYD SYSTEM PRESSURE REMAINED AT NORMAL LEVELS WITH NO LOSS OF CONTROL OR SYS ACTUATION.  THE FLIGHT CREW COMPLETED THEIR CHECKLISTS AND LANDED NORMALLY.  AIRPORT EMERGENCY VEHICLES WERE PRESENT FOR LANDING WITH NO OTHER ACTION TAKEN.
